# SDR QXEA200301453

- Difficulty date: November 4, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,822 hours, 20,975 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BROKEN RIVET ON LEFT HAND SIDE OF VERTICAL STABILIZER ALONG TOP EDGE, MID POINT OF STABILIZER.  REPAIRED IAW DHC-8 SRM 51-40-00.
